... 4 months. Was supposed to have Pnemococcal and MMR. Concerned about possible effects
Watch for fever or other problems. I believe your child is fine. They give the DTaP later because the immune system is more mature. So your child may have to get another series later. Your child should be fine all in all.
What has the doc said?,that would be my first place to ask. Also, let him know you will not pay for the DTaP shots. I think I would be checking with another doctor. Just my thoughts. Though the nurse grabbed or was told to get the wrong thing, the doc should have a check system in place to prevent errors.
- Daptacel (DTaP) Information for Consumers
- Daptacel (DTaP) Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daptacel (DTaP) (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 2 answers
Posted 17 Aug 2010 • 1 answer
Posted 9 Dec 2010 • 3 answers
Posted 22 Feb 2012 • 1 answer
Posted 11 Jun 2013 • 1 answer